# SDR SWAA2021072095001

- Difficulty date: July 16, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 64,674 hours, 38,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Rt Wg Emer Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS RT. WING EMERGENCY EXIT LENS AT DOOR MISSING ; / [01] INSTALLED RT. WING O/W DOOR LENS COVER. REF AMM 33-51-01
